# SDR DALA2025052804121

- Difficulty date: May 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N3764D
- Make and model: Boeing 737832
- Aircraft serial: 30818
- Aircraft time: 73,205 hours, 27,537 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7146958) ROW 15D EEPL LIGHT INOP. FOUND EEPL LIGHT HARNESS CONNECTOR UNPLUGGED. REINSTALLED OLD EEPL LIGHT ASSY. PER B737 AMM 33-51. ROW 15D EEPL LIGHT OPS CHECK GOOD.
